Frobenius manifolds from regular classical W-algebras

Research output: Contribution to journalArticle

3 Citations (Scopus)


We obtain polynomial Frobenius manifolds from classical W-algebras associated to regular nilpotent elements in simple Lie algebras using the related opposite Cartan subalgebras.

Original languageEnglish
Pages (from-to)5018-5040
Number of pages23
JournalAdvances in Mathematics
Issue number6
Publication statusPublished - Apr 1 2011


  • Bihamiltonian geometry
  • Classical W-algebras
  • Drinfeld-Sokolov reduction
  • Frobenius manifolds
  • Opposite Cartan subalgebra
  • Primary
  • Secondary
  • Slodowy slice

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Frobenius manifolds from regular classical W-algebras'. Together they form a unique fingerprint.

  • Cite this